# SDR USAA050360

- Difficulty date: March 15, 2005
- Submitted: April 7, 2005
- Operation: Air carrier
- Aircraft: N442US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24841
- Engine: Cfmint CFM563B2
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Tie Clip
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - Q6 - TIE CLIP, .250 INCH CRACK, STR 4R, BS 867.  REPLACED TIE CLIP IAW SRM. (K)
